# SDR DALA2025071705412

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,103 hours, 1,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 MISDRILL BETWEEN FR 61 AND STR 1.  REPLACED UPPER FRAME SECTION AT C61 PER A330 AMM 53-11. (1084411).
